# SDR ASOA20120508096

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 27,087 hours, 14,694 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Gouged
- Location: Ventral
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER OF THE VENTRAL TANK WAS FOUND GOUGED.  MX REPAIRED VENTRAL TANK BY INSTALLING A DOUBLER IAW EC 2810-01053.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK
